# SDR LR7A2009042800069

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,822 hours, 26,932 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector
- Part number: 351857
- Condition: Punctured
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HB2703, FOUND LT HORIZONTAL STABILIZER LEADING EDGE INBOARD ANTI-ICE EJECTOR PUNCTURED AT FS 1041, WL 277.25, LHSS122.  REPAIRED IAW LAC MEA 382-30-09-012.
